Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 194876, 9 pages
http://dx.doi.org/10.1155/2009/194876
Research Article

New Characterization for Nonlinear Weighted Best Simultaneous Approximation

1Department of Mathematics, China Jiliang University, Hangzhou 310018, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 29 April 2009; Accepted 31 July 2009

Academic Editor: Rodica Costin

Copyright © 2009 Xianfa Luo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianfa Luo, Delin Wu, and Jinsu He, “New Characterization for Nonlinear Weighted Best Simultaneous Approximation,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 194876, 9 pages, 2009. https://doi.org/10.1155/2009/194876.